# SDR VNAA2012030200015

- Difficulty date: February 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 18,919 hours, 19,653 cycles
- Engine: Ge CF343B1
- Engine time: 18,939 hours, 19,520 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0138B
- Condition: Failed
- Location: Lt Cowling
- Part time: 19,264 hours, 18,241 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT COWL ANTI-ICE AMBER MESSAGE WITH LEFT COWL ANTI-ICE SWITCH SELECTED OFF.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT ENGINE COWL ANTI-ICE SYSTEM, REMOVED AND REPLACED LEFT COWL ANTI-ICE VALVE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
